The distribution of the fundamental units of real quadratic fields
Acta Arithmetica, Tome 25 (1973) no. 4, pp. 405-409
Cet article a éte moissonné depuis la source Institute of Mathematics Polish Academy of Sciences
@article{10_4064_aa_25_4_405_409,
author = {V. Sprind\v{z}uk},
title = {The distribution of the fundamental units of real quadratic fields},
journal = {Acta Arithmetica},
pages = {405--409},
year = {1973},
volume = {25},
number = {4},
doi = {10.4064/aa-25-4-405-409},
language = {en},
url = {http://geodesic.mathdoc.fr/articles/10.4064/aa-25-4-405-409/}
}
TY - JOUR AU - V. Sprindžuk TI - The distribution of the fundamental units of real quadratic fields JO - Acta Arithmetica PY - 1973 SP - 405 EP - 409 VL - 25 IS - 4 UR - http://geodesic.mathdoc.fr/articles/10.4064/aa-25-4-405-409/ DO - 10.4064/aa-25-4-405-409 LA - en ID - 10_4064_aa_25_4_405_409 ER -
V. Sprindžuk. The distribution of the fundamental units of real quadratic fields. Acta Arithmetica, Tome 25 (1973) no. 4, pp. 405-409. doi: 10.4064/aa-25-4-405-409
Cité par Sources :